An improved stability bound for binary exponential backoff
UNSPECIFIED (2001) An improved stability bound for binary exponential backoff. THEORY OF COMPUTING SYSTEMS, 34 (3). pp. 229-244. ISSN 1432-4350Full text not available from this repository.
Goodman, Greenberg, Madras and March gave a lower bound of n(-Omega (log n)) for the maximum arrival rate for which the n-user binary exponential backoff protocol is stable. Thus, they showed that the protocol is stable as long as the arrival rate is at most n(-Omega (log n)). We improve the lower bound, showing that the protocol is stable for arrival rates up to O(n(-(0.75+delta))), for any delta > 0.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics > QA76 Electronic computers. Computer science. Computer software
Q Science > QA Mathematics
|Journal or Publication Title:||THEORY OF COMPUTING SYSTEMS|
|Number of Pages:||16|
|Page Range:||pp. 229-244|
Actions (login required)